# SDR UIEA2025022500162

- Difficulty date: March 15, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 111,285 hours, 24,569 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Condition: Corroded
- Location: Nr 2 Eng Fan
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2, FAN CASE AREA AT 6 OÂ´CLOCK POSITION, AROUND THE ANCHORED NUT WITH CORROSION.( ENG 2, FAN CASE AREA AT 6 OÂ´CLOCK POSITION, AROUND THE ANCHORED NUT WAS REMOVED, CORROSION LEVEL 1 WAS REWORKED, INSPECTED, EVALUATED AND ALLOWABLE LIMITS FOUND IAW AMM 72-33-00-206-001-H00 REV 144. NUT WAS INSTALLED IAW SRM 51-40-02-0G-0 REV 127. )
